# SDR ASAA2018110527092

- Difficulty date: November 5, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 38,815 hours, 11,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146A81273
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP RT FLOOR SUPPORT ANGLE FROM STA 767 TO 787 HAS CORR. GROUNDED - YES. REMOVED CORR FROM AFT CARGO COMPT. RT FLOOR SUPPORT ANGLE FROM STA 767 TO 787, FOUND TO BE OUT OF LIMITS IAW SRM 53 60 15 1A 1 FIG 103 DETAIL D, REMOVED AND REPLACED AFT CARGO COMP. RT FLOOR SUPPORT ANGLE FROM STA 767 TO 787 IAW SRM 51 40 02 0G 0 FIG 1 AND PARA 5 W 1.50 O .050 R .042 L 2 D .008.
